Systems of equations of hyperbolic-parabolic type with applications to the discrete Boltzmann equation

Yasushi Shizuta, Shuichi Kawashima

Research output: Contribution to journalArticlepeer-review

294 Citations (Scopus)
Original languageEnglish
Pages (from-to)249-275
Number of pages27
JournalHokkaido Mathematical Journal
Volume14
Issue number2
DOIs
Publication statusPublished - Feb 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this